After having Botox for crows feet I have started experiencing back pain. Is this normal and will it go away?

Doctor Answers 16

Botox Injections

Thanks for your question. I’m sorry to hear that you are experiencing back pain, however it is highly unlikely for this to be related to Botox injections for crows feet. I would recommend scheduling an appointment with your primary care physician to discuss your concerns. Feel better!


Beverly Hills Facial Plastic Surgeon
4.0 out of 5 stars 7 reviews

Back pain after Botox

The only way that I can see this happening is if you were very tense and uncomfortably positioned while having the Botox treatment.  As others have commented,  a visit to your primary doctor would be appropriate if it has not resolved.

Mary C. DuPont, MD, FACS
Chevy Chase Urologist

Botox and back pain

The small amount of botox that is injected for cosmetic purposes would likely not be related to back pain.

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 426 reviews

Botox and back pain

I do not think the small amount of botox injection and your back pain is related. Please see your primary care physician regarding your concern. 

Donald B. Yoo, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 46 reviews

Back pain after Botox

Thank you for sharing you concern.  It is very unlikely the pain in your back is related to the Botox you received in your crows feet. I recommend following up with the provider who injected you.

Audrey Klenke, MD
Hilton Head Island Plastic Surgeon
5.0 out of 5 stars 3 reviews

After having Botox for crows feet I have started experiencing back pain. Is this normal and will it go away?

Hello, and sorry to hear you are experiencing back pain. In general, side effects resulting from treatment with Botox may include but are not limited to the following: Redness around the injection site, swelling, and light bruising. Back pain is not a known side effect of Botox treatment and is unrelated; this would need to be addressed by your physician. I would recommend contacting him/her and having the back pain evaluated. I hope this information helps, and I wish you the best of luck. 

Paul S. Nassif, MD
Beverly Hills Facial Plastic Surgeon
4.8 out of 5 stars 44 reviews

Botox and Back Pain

There should be no relationship between the Botox that you had injected and back pain.  Please consult a physician for an examination of your back.  Best, Dr. Green

Botox and back pain

Thank you for asking about your Botox.
  • I am sorry you had back pain after Botox.
  • The Botox itself would not have caused the back pain
  • But Botox hurts - and your back may have tensed up.
  • This muscle spasm will go away by itself but you can do muscle stretches to hurry it up. 
Always see a Board Certified Plastic Surgeon. Best wishes  - Elizabeth Morgan MD PHD FACS

Botox results

The Botox injection is not the cause of your back pain. I would see your primary care physician to have your back pain evaluated.

Not related

Hi, I do not think there is any chance that the back pain is related to Botox. Kind regards. If you have any further questions regarding back pain I would consult a general practitioner. Good luck!

Adil Sarwar, MD
London Physician
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.